The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (164 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 29, Issue 1, 2010, pp. 91–106
DOI: 10.4171/ZAA/1399

Published online: 2010-01-04

On Nonlinear Volterra Integral Equations with State Dependent Delays in Several Variables

Agata Gołaszewska[1] and Jan Turo[2]

(1) Gdansk University of Technology, Poland
(2) Gdansk University of Technology, Poland

Lipschitz continuous solutions of nonlinear Volterra integral equations with state dependent delays in several variables are investigated. The results are based on a comparison method and the Banach fixed point principle.

Keywords: Initial problems, comparison method, neutral equations with state dependent delays, Volterra integral equations in several variables

Gołaszewska Agata, Turo Jan: On Nonlinear Volterra Integral Equations with State Dependent Delays in Several Variables. Z. Anal. Anwend. 29 (2010), 91-106. doi: 10.4171/ZAA/1399